Your PDF has successfully downloaded.
You are not currently logged in.
Access JSTOR through your library or other institution:
Jacobi's Condition for the Problem of Lagrange in the Calculus of Variations
David M. Smith
Transactions of the American Mathematical Society
Vol. 17, No. 4 (Oct., 1916), pp. 459-475
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1988832
Page Count: 17
You can always find the topics here!Topics: Mathematical integrals, Curves, Mathematical functions, Conjugate points, Determinants, Mathematical problems, Zero, Calculus of variations, Logical proofs, Mathematical independent variables
Were these topics helpful?See something inaccurate? Let us know!